Parametric Sensitivity Analysis of Fuzzy Reliability Based on the Cut-Set of Fuzzy Mathematics

Abstract:

Article Preview

The problem of the parametric sensitivity of fuzzy reliability analysis was discussed in this paper. Firstly, based on the concept of cut-set of fuzzy mathematics, a computational model is introduced. Then, the expression of cut-set of fuzzy mathematics is built in the case of normal random stress and normal fuzzy strength, and the effect of each parameter is analyzed. Finally, a simulation method is given to obtain the numerical solution of parametric sensitivity, and its validity is proved successfully by an example.

Info:

Periodical:

Key Engineering Materials (Volumes 426-427)

Edited by:

Dunwen Zuo, Hun Guo, Guoxing Tang, Weidong Jin, Chunjie Liu and Chun Su

Pages:

60-64

DOI:

10.4028/www.scientific.net/KEM.426-427.60

Citation:

X.J. Cheng "Parametric Sensitivity Analysis of Fuzzy Reliability Based on the Cut-Set of Fuzzy Mathematics", Key Engineering Materials, Vols. 426-427, pp. 60-64, 2010

Online since:

January 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.